# SDR IXXA20161117112

- Difficulty date: September 7, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1004-1017
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM LOWER CHORD CORRODED ON UPPER AND LOWER SURFACES AT STATION 1013. BLENDED AREA IAW SRM 53-50-12. PERFORMED ULTRASONIC INSPECTION IAW NDTM PART 4. 51-00-10 PROCEDURE 2. HIGH FREQUENCY EDDY CURRENT IAW NDTM PART 6. 51-00-19. NO CORROSION INDICATION FOUND. REA 47224REA09 GENERATED AND COMPLIED WITH. ROTO PEENED BLENDED AREA IAW SRM 51-20-06. ALODINED, PRIMED AND TOP COATED IAW SRM 51-20-01.  AIRCRAFT GROUNDED.
